# SDR WX0A070730

- Difficulty date: January 13, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LT ENG FIRE DETECTION LOOP A FAILED IN FLIGHT, QRH PERFORMED.  MAINTENANCE PERSONNEL VERIFIED GOOD RESISTANCE D-V AT LT FIRE DETECTION UNIT CONNECTOR. 465 OHMS, NO CHAFING AND OBIVIOUS DEFECTS ON ENGINE, SYSTEM OPS CHECKS GOOD IAW AMM 26-10-04 AND 26-10-00 OF FOR SERVICE.
